Advertisement

Mathematische Annalen

, Volume 166, Issue 4, pp 289–299 | Cite as

Two new classes of locally convex spaces

  • Taqdir Husain
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bourbaki, N.: Élements de Mathématique, Espaces Vectoriels Topologiques, Chap. I–V. Paris: Hermann 1953, 1955.Google Scholar
  2. [2]
    Grothendieck, A.: Sur les espaces (F) et (DF). Summa Brasil. Math.3, 57–122 (1954).Google Scholar
  3. [3]
    Husain, T.: The Open Mapping and Closed Graph Theorems in Topological Vector Spaces. Oxford Math. Monographs. Oxford: Clarendon Press 1965.Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Taqdir Husain
    • 1
  1. 1.McMaster UniversityHamiltonCanada

Personalised recommendations